Had sex a day before taking Plan B. After taking Plan B, I got my period 2-3 days later. After the normal period, the next month the period started heavy but then after each day became lighter and lighter until it look like little drops. I feel nauseous every night but not in the morning. I don’t vomit, I don’t have sore breasts or darker. What is going on? Is it possible to be feeling nauseous every night after 3 and a half weeks of taking the medication? Am I pregnant? Or is it another serious medical problem?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 23 Jan 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 20 Jun 2016 • 2 answers